Programme

mardi 6 juin, 2017

Fuseau horaire: CEST/Paris
9:00 AM
9:00 AM
WISE - IoT Project I (EU-KR Project on IoT) - 1 heure 45 minutes - 9:00 AM  -  10:45 AM
International Conference Centre of Geneva (CICG) - Room 11 Board Meeting
Franck Le Gall, Easy Global Market, COO (Modérateur.rice) Carmen López, University of Cantabria (Participant.e) Samuel Fricker (Participant.e) Martin Bauer, NEC Laboratories Europe (Participant.e) JaeSeung Song, Sejong University (Participant.e) Hamza Baqa, Easy Global Market (Participant.e) Rémi Druilhe, Commissariat à l'Énergie Atomique et aux Énergies Alternatives (CEA) (Participant.e) Jaeho Kim, IoT Platform Research Center at the Korea Electronics Technology Institute (KETI) (Participant.e) Yasir Saleem, Wireless Networks and Multimedia Services Department, Telecom SudParis (Participant.e) Hyojkeun Choi, SamsungSDS R&D Center (Participant.e)
11:15 AM
11:15 AM
WISE - IoT Project II (EU-KR Project on IoT) - 1 heure 45 minutes - 11:15 AM  -  1:00 PM
International Conference Centre of Geneva (CICG) - Room 11 Board Meeting
Franck Le Gall, Easy Global Market, COO (Modérateur.rice) Carmen López, University of Cantabria (Participant.e) Samuel Fricker (Participant.e) Martin Bauer, NEC Laboratories Europe (Participant.e) JaeSeung Song, Sejong University (Participant.e) Yasir Saleem, Wireless Networks and Multimedia Services Department, Telecom SudParis (Participant.e) Rémi Druilhe, Commissariat à l'Énergie Atomique et aux Énergies Alternatives (CEA) (Participant.e) Hamza Baqa, Easy Global Market (Participant.e) Jaeho Kim, IoT Platform Research Center at the Korea Electronics Technology Institute (KETI) (Participant.e) Hyojkeun Choi, SamsungSDS R&D Center (Participant.e)
2:00 PM
2:00 PM
WISE - IoT Project III (EU-KR Project on IoT) - 1 heure 45 minutes - 2:00 PM  -  3:45 PM
International Conference Centre of Geneva (CICG) - Room 11 Board Meeting
Franck Le Gall, Easy Global Market, COO (Modérateur.rice) Carmen López, University of Cantabria (Participant.e) Samuel Fricker (Participant.e) Martin Bauer, NEC Laboratories Europe (Participant.e) JaeSeung Song, Sejong University (Participant.e) Jaeho Kim, IoT Platform Research Center at the Korea Electronics Technology Institute (KETI) (Participant.e) Yasir Saleem, Wireless Networks and Multimedia Services Department, Telecom SudParis (Participant.e) Rémi Druilhe, Commissariat à l'Énergie Atomique et aux Énergies Alternatives (CEA) (Participant.e) Hamza Baqa, Easy Global Market (Participant.e) Hyojkeun Choi, SamsungSDS R&D Center (Participant.e)

mercredi 7 juin, 2017

Fuseau horaire: CEST/Paris
11:00 AM
11:00 AM
Hackathon Hands-On Workshop III - 2 heures - 11:00 AM  -  1:00 PM
International Conference Centre of Geneva (CICG) - Room 11 Workshop

vendredi 9 juin, 2017

Fuseau horaire: CEST/Paris
2:00 PM
2:00 PM
Exciting Private Meeting I - 4 heures - 2:00 PM  -  6:00 PM
International Conference Centre of Geneva (CICG) - Room 11
4:00 PM
4:00 PM
Exciting Private Meeting II - 1 heure 45 minutes - 4:00 PM  -  5:45 PM
International Conference Centre of Geneva (CICG) - Room 11